Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 2, 2022, 2:53 PM MDT for 11 counties in Colorado. It took effect at May 3, 2022, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2022, 2:53 PM MDT (20:53 UTC)
- In effect from
- May 3, 2022, 11:00 AM MDT
- Expired
- May 3, 2022, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
047 WWUS85 KPUB 022053 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MDT Mon May 2 2022 ...A Red Flag Warning has been issued from 11 AM Tuesday through 8 PM MDT Tuesday evening for gusty winds and low relative humidity values for fire weather zones 224...225...228...229 and 230 which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain Ranges, the Wet Mountain Valley, Pueblo, Huerfano and western Las Animas Counties... COZ224-225-229-230-031300- /O.UPG.KPUB.FW.A.0030.220503T1800Z-220504T0100Z/ /O.NEW.KPUB.FW.W.0037.220503T1700Z-220504T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 253 PM MDT Mon May 2 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 224...225...229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...near 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-031300- /O.NEW.KPUB.FW.W.0037.220503T1700Z-220504T0200Z/ Pueblo County Including Pueblo- 253 PM MDT Mon May 2 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Tuesday. * Affected Area...Fire Weather Zone 228. * Winds...Southeast 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
269 WWUS85 KPUB 030955 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 355 AM MDT Tue May 3 2022 ...A Red Flag Warning is in effect from 11 AM through 8 PM MDT today for very gusty winds and low relative humidity values for fire weather zones 224...225...228...229...230...231..232 and 233 which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain Ranges, the Wet Mountain Valley, and most of the plains generally from La Junta west to the mountains... COZ231>233-040200- /O.EXA.KPUB.FW.W.0037.220503T1700Z-220504T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 355 AM MDT Tue May 3 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM this morning to 8 PM MDT this evening. * Affected Area...Fire Weather Zones 231...232 and 233. * Winds...Southeast 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-225-228>230-040200- /O.CON.KPUB.FW.W.0037.220503T1700Z-220504T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 355 AM MDT Tue May 3 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...228...229 AND 230... * Affected Area...Fire Weather Zones 224...225...228...229 and 230. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
983 WWUS85 KPUB 032042 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 242 PM MDT Tue May 3 2022 ...A Red Flag Warning remains in effect through 8 PM MDT today for very gusty winds and low relative humidity values for fire weather zones 224...225...228...229...230...231..232 and 233 which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain Ranges, the Wet Mountain Valley, and most of the plains generally from La Junta west to the mountains... COZ224-225-228>233-040200- /O.CON.KPUB.FW.W.0037.000000T0000Z-220504T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 242 PM MDT Tue May 3 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 224...225... 228...229...230...231...232 AND 233... * Affected Area...Fire Weather Zones 224...225...228...229... 230...231...232 and 233. * Winds...South 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
117 WWUS85 KPUB 040147 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 747 PM MDT Tue May 3 2022 ...The Red Flag Warning will expire at 8 pm... COZ224-225-228>233-040300- /O.EXP.KPUB.FW.W.0037.000000T0000Z-220504T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 747 PM MDT Tue May 3 2022 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...228...229...230...231...232 AND 233... While gusty winds and spotty low humidity is still present, moisture will recover quickly over the next few hours, and winds will weaken, putting an end to Red Flag conditions. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 2, 11:59 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 2, 11:59 AM MDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1159 AM MDT Mon May 2 2022 .SHORT TERM...(Today and tonight) Issued at 431 AM MDT Mon May 2 2022 1.) Near Critical Fire Wx today in the San Luis Valley. 2.) Isolated early morning thunder along the far northern tier of the CWA. 3.) Temps will be at or a bit below freezing plains late tonight. Currently... At 3 AM...upper level trough was over western CO. Associated surface low was noted over the La Junta region per surface obs. Theta-e axis to the southeast of the associated sfc low as noted over the far southeast CO region and this was feeding moisture into showers and thunderstorms over the greater Palmer Divide region. As for cloudiness on the plains, skies were generally clear along and south of US50 while north of this region it was cloudy. In the mtns, a fairly stout baroclinic zone was noted in the sat pix image cyclonically arcing across west and central CO. This morning... Main chance of precip over the plains will remain over the far northern tier of the plains, and is expected to clear the region by noontime. Precip over the contdvd will last until sunrise, but will dissipate over the San Juan region, and linger through the rest of the morning over the central mtn region. Over the rest of the fcst area this morning, it will remain dry and generally clear. As the surface low transits eastward this AM, winds will pick up from the north across the entire region with the strongest winds along and east of the I-25 corridor. This afternoon... Gusty north winds will be the main concern over the plains. Although it will be windy, llvl moisture will be advecting southward. so fire weather concerns will be minimal over the plains. Over the San Luis Valley (SLV), RH will remain quite low and we will see occasional gusts to 25 mph at times, so near critical fire weather conditions will occur over the valley this afternoon. Max temps today will vary over the region. Over the north sections of the plains, we will see max temps in the 40s and 50s, while along and south of the US50 corridor, max temps will be in the 60s to around 70F. Tonight... Main concern tonight will be freezing temps over the plains. With the growing season officially beginning over the plains 01 MAY, anytime temps get at or below freezing will need NPW hilites, and for this reason, FROST ADVISORIES have been issue for all of the plains as temps are expected to get down to 28 to 32 across most if not all of the plains. (Note that the growing season for the SLV does not start until 01 June). Otherwise...ridge aloft builds over the region tonight. Temps all areas tonight will be at or below freezing, with the only areas staying above freezing being along the immediate east slopes of the mtns. There may be a chance of some fog over parts of El Paso county tonight. For now will hold off mentioning fog in the gridds for now and let later shifts get another look at it. Otherwise, expect mostly clear skies tonight. .LONG TERM...(Tuesday through Sunday) Issued at 431 AM MDT Mon May 2 2022 Key messages: 1) Next low pressure system will be moving in by late in the day on Tuesday, with mountain snow, valley rain/thunderstorms, and critical fire weather conditions for the San Luis Valley, eastern mountains, and southern I-25 corridor. 2) As the low pressure moves over on Wednesday, there will be a chance of thunderstorms across most of the CWA. Cooler air will be advected in from the north with snow over the highest peaks. 3) Depending on precipitation, there could be fire weather concerns for the San Luis Valley on Wednesday. Critical fire weather conditions will be in place for the San Luis Valley for Thursday and Friday as well. 4) Ridging ahead of a deepening trough to the west will allow for temperatures to become very warm on Saturday, close to record highs for some, with widespread critical fire weather concerns for most of the CWA. 5) A potentially impactful low pressure system could move through on Sunday and throughout early next week, with extreme fire weather conditions, high winds, and severe thunderstorms possible over the plains. Detailed discussion: Tuesday through Wednesday... High pressure will briefly be in control during the morning on Tuesday, as a major shortwave which is currently located just over the Pacific waters off the coast of the northwest CONUS propagates towards the region. As it does, the southwesterly flow will become enhanced and mix down to the San Luis Valley, with drier air already in place that will lead to critical fire weather conditions during the afternoon and into the early evening hours. Channeling of stronger downsloping winds through the gap of La Veta pass will also result in some widespread areas of critical fire weather conditions along the southern I-25 corridor. These conditions will persist until relative humidity values increase above the threshold at around 8 PM. The downsloping and compressing winds will also result in much warmer temperatures along the central and southern I-25 corridor and east to Bent County, where highs will be in the upper 70s to low 80s, while the rest of the plains remain slightly cooler, in the upper 60s to low 70s. Temperatures in the San Luis Valley will also warm up over 70. Clouds will continue to increase by later in the evening and there will be snow showers moving in over the Continental Divide. There is also going to be enough instability with CAPE values peaking out around 400 J/kg over the Sawatch Range, for thunder snow showers to be possible by late evening. The deterministic models differ quite a bit for the progression of the upper level associated with this wave moving over on Wednesday, with the GFS taking the low slightly further to the north of the CWA, whereas the ECMWF has this tracking much further south. Depending on which model is resolving the tracking of this low will determine the outcome if the plains are going to see a better chance of measurable precipitation from the wrap around moisture on the backside of the low as it undergoes cyclogenesis. The NAM12 is more closely in agreement with the GFS, keeping the low more to the north. If the ECMWF does end up verifying, it will allow for most of the CWA to get a chance of precipitation. The ensemble members are split about 50/50 with quantitative precipitation amounts over the plains. With cooler air advecting in at the surface as winds switch northerly, lower levels will remain relatively stable so most of the showers will be on the light to moderate side, however, there will be enough instability over the plains to allow for some embedded heavier showers and/or thunderstorms. Temperatures will also be cool enough to allow for some higher elevation snow above around 7500- 8000 ft. As the low continues to transition, winds out of the north will become very blustery, which depending on if the San Luis Valley receives measurable precipitation, could allow for critical fire weather conditions to be possible by later in the afternoon. High temperatures will be much cooler, and slightly below the seasonal average for most locations. Thursday through Saturday... By early Thursday morning, all of the precipitation should be coming to an end, with only a few lingering showers over the mountains. High pressure will subsequently build in as ridging upstream begins to advance towards the region. The ridge will continue to strengthen going into Friday as a trough upstream over the western CONUS continues to deepen. This will allow for temperatures to continue to warm up quite considerably, with high temperatures above the seasonal average by Friday. Afternoon gusty winds over the San Luis Valley could provide some widespread fire weather conditions for Thursday and Friday. As the trough continues to deepen upstream and results in further amplification of the ridge ahead of it over Colorado, along with increasing southwesterly downsloping winds, high temperatures for Saturday are going to get very warm over the CWA, and especially over the plains. Record high temperatures will be possible over the plains, where temperatures could climb into the mid 90s for the lower Arkansas River Valley. The combination of the very warm temperatures, along with strong and gusty winds, and low relative humidity values will result in widespread critical to extreme fire weather conditions over most areas of the CWA for Saturday afternoon through early evening. Sunday through Tuesday... There is some continuity with the models depicting an omega blocking pattern setting up. If this occurs, it could help to slow down the forward progression of the longwave trough as it propagates towards the region. The ECMWF also shows two upper level lows splitting and the southerly component dropping further south of Colorado. If this ends up being the case, the CWA could pick up some much needed precipitation for most areas. However, the caveat is that the ECMWF has been showing some consistency for the past several weeks with taking troughs too far to the south. This longwave also has the potential to provide high impact conditions, beginning with the extreme fire weather concerns, to possible high winds and heavy mountain snow, to the potential for severe thunderstorms over the plains. This will need to continue to be analyzed in the upcoming days to see if the trends are becoming more likely for this to be a potentially impactful low pressure system for southeast Colorado. -Stewey && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1145 AM MDT Mon May 2 2022 Expecting mostly VFR conditions at all stations throughout the forecast period, but possibility of MVFR or IFR exists at KCOS due to possibility of very low ceilings and even some fog between 9Z and 14z. Winds will start out gusty coming out of the northwest at KALS and KCOS, and out of the northeast at KPUB. Winds will calm down to diurnal directions and speeds under 10 KTS at all locations, then will return to gusty conditions at at around 17Z at KALS and KCOS, with winds coming out of the southwest at KALS and southeast at KCOS. - Riser && .PUB WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Tuesday morning for COZ083>089-093>099. Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ224-225-229-230. && SHORT TERM...HODANISH LONG TERM...STEWARD AVIATION...RISER
Hazardous weather outlook, May 2, 11:18 AM MDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Mon May 2 2022 COZ058>089-093>099-031730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Mon May 2 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Spotty, critical fire weather conditions will be possible this afternoon across the San Luis Valley. Humidity values will fall to near 10 percent, and occasional gusts to 25 mph will be possible. Light snow will be possible over the Central Mountains through this afternoon with no accumulations expected. Freezing temperatures ranging between 28 and 32 degrees will be possible across the Plains late tonight into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Critical fire weather conditions are anticipated for the San Luis Valley on Tuesday afternoon. Some snow showers will occur over the northern Central Mountains by late Tuesday evening. No significant accumulations are expected. On Wednesday, thunderstorms will be possible over most of southeast Colorado during the afternoon, and high elevation mountain snow will occur, with some thunder possible. There could be critical or near critical fire weather conditions for the San Luis Valley late afternoon through early evening on Tuesday. Light to moderate accumulations are expected for the higher peaks. Critical fire weather conditions will be possible for the San Luis Valley during the afternoon and early evening on Wednesday and Thursday. Widespread critical and possibly extreme fire weather conditions may occur over most areas on Saturday. Snow will begin over the mountains late Saturday night through Sunday. Thunderstorms may occur over the plains late afternoon on Sunday, a few storms could become severe. Light to moderate snow accumulations are expected over the higher mountains. Some thunder snow showers will be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 88/88
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 6:00 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| May 1, 6:27 PM MDT | Tornado Warning | PUB | Prowers | 24 min |
| May 1, 6:33 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| May 1, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 53 min |
| May 1, 6:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| May 1, 7:04 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| May 1, 7:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| May 2, 12:35 AM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
| May 2, 2:06 AM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| May 2, 3:46 AM MDT | Freeze Watch | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 7 more | 11 hr |
| May 2, 2:48 PM MDT | Freeze Warning | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 7 more | 18 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.